Go to Naturalis.nl

Publication list

Soest, R.W.M van

AuthorR.W.M. van Soest
TitleThe genus Thalia Blumenbach, 1798 (Tunicata, Thaliacea), with descriptions of two new species
JournalBeaufortia
Volume20
Year1973
Issue271
Pages193-212
ISSN0067-4745
AbstractInvestigations of the marine pelagic tunicate genus Thalia Blumenbach, 1798, resulted in the description of two new species, T. cicar and T. sibogae. In addition the three known subspecies of Thalia democratica (Forskål, 1775) are considered full species. The distribution of these species, including Thalia longicauda (Quoy & Gaimard, 1824), is given and a key to the solitary and aggregate zooids of the species is added. The specific status of the six taxa of the genus is discussed.
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/548583